MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED

SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED
Catalog Number 72201725
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the supine table broke while pulling traction.The procedure could not be completed and was rescheduled.No further complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: case-(b)(4).
 
Additional Manufacturer Narrative
H10 h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states in the absence of the requested medical documentation/and or clinical factors which could have caused or contributed to the reported event could not be definitively concluded, and a causal relationship to the reported event could not be confirmed.Therefore, the patient impact beyond time under anesthesia and the rescheduling of surgical procedure cannot be confirmed nor concluded.Should any additional relevant clinical information be provided, this case would be re-assessed.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
SUPINE TABLE ATTACHMENT (A2) W/PAD
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer (Section G)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17953868
Report Number3003604053-2023-00064
Device Sequence Number6790866
Product Code HST
UDI-Device Identifier03596010612816
UDI-Public03596010612816
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201725
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown